# SDR UALA2013020400621

- Difficulty date: February 1, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,266 hours, 24,748 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681 RBL 50 TO 55, CORROSION ON PRESSURE DECK RUNNING UNDER GALLEY FITTING.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION ON DOUBLER FOUND TO BE OUT OF LIMITS IAW ECRA 5330-04259.  REMOVED AND REPLACED DOUBLER IAW ECRA 5330-04259.
